MAUDE Adverse Event Report: STRYKER SPINE-US OASYS TITANIUM TRANSITION ROD D6XL600 US; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

STRYKER SPINE-US OASYS TITANIUM TRANSITION ROD D6XL600 US; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Catalog Number 48553608
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rod broke during bending.All broken fragments were retrieved.A surgical delay of 15 min was reported.No other adverse consequence was reported to the patient.
 
Additional Manufacturer Narrative
Method: labelling review, risk assessment.Result: one oasys titanium transition rod was confirmed by the stryker rep to have fractured.Manufacturing files were not reviewed because no lot was provided.Conclusion: the probable root cause is undetermined.Potential root causes could be: repeated bending and/or rods being manufactured prior to when the laser marking manufacturing process was updated to not create voids in the markings.If more information becomes available this complaint will be reopened.
 
Event or Problem Description

Brand Name
OASYS TITANIUM TRANSITION ROD D6XL600 US
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8349943
Report Number0009617544-2019-00012
Device Sequence Number13854610
Product Code NKG
UDI-Device Identifier07613252601821
UDI-Public07613252601821
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48553608
Device Lot NumberUNKNONW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1